# SDR CALA2013102892435

- Difficulty date: October 26, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 90,281 hours, 14,307 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE HORN SOUNDED AS CABIN ALT CLIMBED AFTER LOOSING BLEEDS. DUE TO RAPID DEPRESSURIZATION & EMERGENCY DESCENT, NEED TO ACP ECRA 2130-01302 WITHOUT DEVIATION. AIRCRAFT CANNOT BE RETURNED TO SERVICE WITHOUT TOMC & ENGINEERING CONCURRENCE. REPORT ALL FINDINGS TO TOMC AND ENGINEERING. ACCOMPLISHED LM7521 IN ACCORDANCE WITH ECRA 2130-01303 WITHOUT DEVIATION. ALL SYSTEMS AND OPS CHECKS GOOD WITH NO FINDINGS BY AMT. ACCOMPLISHED LM7521 AND ECRA 2130-01302 WHICH INCLUDED AMM  05-51-98 IN ITS ENTIRETY WITHOUT DEVIATION. STANDBY AIRSPEED AND ALTIMETER SYSTEM TESTS ACCOMPLISHED PER AMM, ALL TESTS PASSED WITH NO FINDINGS.
